07-23-2003, 05:57 PM #1
2 1/2 weeks into clomid everything was great till last night..
Wow, I turned off the light to go to bed and as I was walking past my computer I began to see trails everywhere coming in from the lights outside, and from my computer. Talk about strange! I know it's a side and all, but since I only have 4 more days to go, I'm thinking about getting off the stuff all together. It really freaked the shit out of me......I love a good buzz and all, but trails and tunnel vision isn't fun!
(I had to open my big mouth in an earlier post saying I great I felt on clomid and how I got no sides!!) Boy, next time I'm keeping my mouth shut!
Last edited by buylongterm; 07-25-2003 at 10:25 AM.
07-23-2003, 06:48 PM #2
I'd probably stop if it happens again. That's just me. Maybe someone else can give you more info.
07-23-2003, 07:30 PM #3
i know the feeling, except the first time i saw them i was driving and i thought something was in my car. i about drove off of the road. it got better pretty quick though.
07-23-2003, 07:45 PM #4
My god, If I was driving and that happened..Shit, I would of totally freaked out! Thank god I was home!!!!
07-24-2003, 08:06 AM #5
Yes visual disturbances can be a side-effect of clomid use.
I get them too.
They go away almost all the time after you stop clomid. To be safe i would switch to nolva for the rest of post cycle therapy - and use it after your future cycles in place of clomid.
07-24-2003, 08:23 AM #6
I get them everytime with Clomid and i still run it 3 weeks. It goes away after you stop Clomid.
07-24-2003, 09:07 AM #7
I ran it 4 weeks before and never had that problem....never heard of it till now. What dosage schedule are you using? 300 day 1, 100 for 10 days, 50 for 10 days?
07-24-2003, 09:34 AM #8
I'm not too keen on lift cheifs suggestion to run nolvadex only post cycle. Personally, I just did 100mg ED of clomid the first week and then 50mgs ED for two weeks after. I ran nolvadex the whole time through and i'm still running it this week just in case of estrogen rebound.
Nolvadex doesn't stimulate the HPTA towards faster recovery. That is what the clomid is for.
What doses are you doing? I didn't have as severe of side effects from it. I did get a little tunnel vision and even saw tracers like I had stared directly into the sun and then looked at something else.
07-24-2003, 09:34 AM #9Associate Member
- Join Date
- Apr 2003
Yeah, my boy got that same shit. He loved it though. Kinda twisted i thought. oh well.
07-24-2003, 10:35 AM #10
I took 100mg the first week, and 50mg for the next two. I've also read that clomid from Mexico (where mine is from) tends to really give bad vision sides!!! with 3 days to go, I took the advice to stop!
07-24-2003, 11:27 AM #11Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
Thats the only side I do get. Every day when i'm running on an empty stomch. You get used to it, and it does immediately stop post clomid. Don't trade in the Clomid for Nolva though, that would be a mistake IMO
07-24-2003, 11:38 AM #12
Really this is the eternal clomid vs nolva debate revisited.
I notice no difference whether i run nolva or clomid post cycle.
There are die-hards supporting one or the other.
I'm more in the middle, but choose the substance that gives me the least sides... nolva.
Your choice though... and you could always lower teh doses of each and take both nolva and clomid post cycle. That works pretty well also.
07-24-2003, 11:44 AM #13
Well, I guarantee, next time I will try running Nolva. I don't want to go through that ever again...
07-24-2003, 03:35 PM #14Associate Member
- Join Date
- Mar 2003
- uk West Yorks
all this shit i hear about clomid its scary man is it ok if i just use nolv and how should i dose it
07-25-2003, 06:40 AM #15
20mg of nolva is approximately equal to 50mg of clomid i believe.
Can do 40mg of nolva for 10 days followed by 20mg of nolva for 10-15 days.
Should be plenty.
But, again, not everyone gets this side effect of cloimd and it should stop after you're done.... but i would not risk anything when it comes to my vision.
07-25-2003, 07:34 AM #16Originally Posted by buylongterm
07-25-2003, 09:33 AM #17Originally Posted by pumpseeker
Doesn't matter where you get it from. Mine was from Europe- got the spots in my vision.
07-25-2003, 10:44 AM #18New Member
Originally Posted by wannabmassive
- Join Date
- Jul 2003
07-26-2003, 07:34 AM #19
sorry folks but if you read a PDR on these two drugs one is not much better than the other. For clomid it is suggested you avoid driving until you see how it effects you since blurred vision is a side effect. For nolvadex you should not use it if you have vision problems or cataracts. Does not say anything about driving. States nolvadex can cause vision problems if high doses are sustained for some time.
both drugs recommend vision test for anyone who uses either for any length of time.
Know the good and the bad before using.
08-21-2003, 05:55 PM #20
I had my first clomid trail episode coming out of a bar. I walked out and turned my head and felt like i took some acid. I thought somebody put some shit in my drink or something. Then I remembered reading this post and laughed. I get them anytime the lights are dim. When I wake up in the morning they're pretty strong also.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)